Some matrix equations of graphs

Bhat, Arathi K and Manjunatha, prasad K and Sudhakara, G (2016) Some matrix equations of graphs. Advances and Applications in Discrete Mathematics, 17 (1). pp. 29-48. ISSN 0974-1658

[img] PDF
http___rms.manipal.edu_PublicationEntry_DisplayPdf.aspx_val=__172.16.19.67_rmspdf_00000712_JA_13-06-16-10-46-27.pdf - Published Version
Restricted to Registered users only

Download (177kB) | Request a copy

Abstract

In this paper, we use some matrix and combinatorial techniques to characterize the graphs satisfying some matrix equations in which the matrices are related to graphs. New characterizations of complete bipartite graphs and cycle graphs are obtained.

Item Type: Article
Subjects: Departments at MU > Statistics
Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 22 Jul 2016 10:17
Last Modified: 22 Jul 2016 10:17
URI: http://eprints.manipal.edu/id/eprint/146686

Actions (login required)

View Item View Item